# SDR SWAA2024071613162

- Difficulty date: July 16, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N8751R
- Make and model: Boeing 737-8
- Aircraft serial: 61873
- Aircraft time: 9,261 hours, 4,375 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLASHLIGHT OBD INOP<[01] R/R FWD OUTBOARD FLASHLIGHT BATTERY PER AMM 25-64-00
